# SDR SWAA2015110645816

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 66,991 hours, 54,087 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6569646Y63
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SEAL, BULKHEAD AT WBL 209, LOWER ANGLE CRACKED.  R & R ANGLE IAW SRM.
